# SDR DALA2022020200687

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 79,217 hours, 30,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 R-1 DOOR ROTORY SNUBBER OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED R-1 DOOR ROTARY SNUBBER IAW B-757 AMM 52-11. (2106636)
